| Model Number |
IPN915197 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The jaws of the applier were misaligned during use.The applier was sent to our technical specialist, who confirmed it could not load a clip normally.
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
Additional Manufacturer Narrative
Qn# (b)(4).The dhr for the returned instrument was reviewed and found completely without any irregularities.This instrument was produced at the (b)(6) wi facility as part of a 50-piece lot in september of 2021.Evaluation of the returned instrument shows that the jaws are aligned in the open and closed position.Further evaluation shows that this instrument it able to pick-up, retain, close and release multiple clips both with and without the use of silastic test tubing.We are unable to validate this complaint since we were unable to replicate the alleged issue.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
Event or Problem Description